MAUDE Adverse Event Report: ROUTE 92 MEDICAL, INC. FREECLIMB 70 REPERFUSION SYSTEM; PERCUTANEOUS CATHETER

ROUTE 92 MEDICAL, INC. FREECLIMB 70 REPERFUSION SYSTEM; PERCUTANEOUS CATHETER
Catalog Number 7001-70-132R
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for evaluation therefore root cause of the problem cannot be determined.Manufacturing records for this lot were reviewed and did not reveal any discrepancies, design, or quality concerns.
 
Event or Problem Description
Patient with a mid-right m1 occlusion.Penumbra bmx 96 sheath and freeclimb 70 system were used and aspiration was initiated.Catheters were withdrawn with some resistance, and it was found the freeclimb 70 tip had separated.Imaging showed the tip embolized to the anterior segment (a1/a2), but did not cause an infarct and blood flow continued, therefore removal was not attempted.Second pass with a new freeclimb 70 system performed without incident but unsuccessful.Third pass with a stent retriever performed and the clot in the m1 was removed.Physician noted the clinical condition of the patient continued to deteriorate from the original infarct, and the embolized tip appeared to have no clinical impact on the patient.

Brand Name
FREECLIMB 70 REPERFUSION SYSTEM
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
ROUTE 92 MEDICAL, INC.
155 bovet road suite 100
san mateo CA 94402
Manufacturer (Section G)
ROUTE 92 MEDICAL, INC.
155 bovet suite 100
san mateo CA 94402
Manufacturer Contact
matthew fortson
155 bovet road suite 100
san mateo, CA 94402
MDR Report Key20656277
Report Number3016522967-2024-00007
Device Sequence Number4499372
Product Code NRY
UDI-Device Identifier00853799007541
UDI-Public(01)00853799007541(17)260822(10)24082103
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2026
Device Catalogue Number7001-70-132R
Device Lot Number24082103
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BMX 96 SHEATH.; FREECLIMB 70 SYSTEM.
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexFemale